# SDR CA000128043

- Difficulty date: December 18, 1999
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 9,919 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Arm
- Part number: 628122
- Condition: Damaged
- Location: Carb Heat Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CARB HEAT BOX ACTUATOR ARM HAD BROKEN OFF AT RIVETS THAT SECURE SPRING STEEL STRIP TO ARM.
